# SDR USAA2012071700014

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,532 hours, 16,334 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: 26071271
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,169 hours, 14,069 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 70-80 KTS, ENGINE NR 1 COMPRESSOR VANE FAULT.  REJECTED TAKEOFF AND SHUT DOWN ENGINE PER ECAM.  REMOVED AND REPLACED NR 1 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 75-00-00-710-031C.
